| Model Number |
ACU0T0 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A healthcare professional reported that during a cataract surgery with intraocular lens (iol) implant procedure, once the lens had been loaded within the patient's eye, the surgeon noticed a small scratch on the lens running down the middle of it.The lens was explanted during initial procedure.The surgery was completed on the same day using another unspecified lens without any harm.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).